# SDR SIMA20121123002

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 20,995 hours, 17,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD OVERHEAD EMERGENCY EXIT SIGN FELL OUT AND HANGING BY ELECTRICITY WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED ASSEMBLY LIGHT IAW MM33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
